MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during aquablation therapy and while the patient was in the operating room under anesthesia, the handpiece of the aquabeam robotic system encountered an 'e22 - motorpack error, r position lost' during the procedure.Despite the surgeon's efforts to troubleshoot the issue, the error could not be resolved.As a result, an alternative handpiece was utilized to successfully complete the procedure.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Additional Manufacturer Narrative
The aquabeam handpiece was returned for investigation.Functional testing was not able to confirm the reported failure as the device was functioning as intended.The root cause was unable to be determined.A review of the device history record (dhr) for ab2000-d/serial number (b)(6) and aquabeam handpiece/lot number 24c03270 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system user manual, sj-um0101 rev.C, was reviewed.Table 5: system detected errors and faults e22 ¿ motorpack error release foot pedal and click x.1) if error persists, reconnect handpiece to motorpack.2) if error continues, replace handpiece.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key21471202
Report Number3012977056-2025-00066
Device Sequence Number19705951
Product Code PZP
UDI-Device Identifier00850055427037
UDI-Public0100850055427037172608311024C03270
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale